On the continuity of the mth root of a continuous nonnegative definite matrix-valued function

被引:12
作者
Chen, ZZ [1 ]
Huan, ZD [1 ]
机构
[1] BEIJING NORMAL UNIV,DEPT MATH,BEIJING 100875,PEOPLES R CHINA
关键词
D O I
10.1006/jmaa.1997.5326
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
In this paper we prove that the mth root of a nonnegative definite matrix-valued function with continuous entries is continuous. In particular, if all the entries are C-alpha for alpha is an element of (0, 2], the mth root is C-alpha/m, which generalizes the result on the square root with alpha = 2 by M. Friedlin (Probab. Theory Appl. 13, 1968, 375-378). (C) 1997 Academic Press.
引用
收藏
页码:60 / 66
页数:7
相关论文
共 5 条
[1]  
[Anonymous], 1985, ANN MATH STUDIES
[2]   USERS GUIDE TO VISCOSITY SOLUTIONS OF 2ND-ORDER PARTIAL-DIFFERENTIAL EQUATIONS [J].
CRANDALL, MG ;
ISHII, H ;
LIONS, PL .
BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY, 1992, 27 (01) :1-67
[3]  
Friedman A., 1975, STOCHASTIC DIFFERENT
[4]  
HUAN ZD, IN PRESS SOLVABILITY
[5]  
[No title captured]